A new algorithm for the calculation of two-center overlap integrals over slater-type orbitals

Mamedov B., Kara M. N., Orbay M.

Chinese Journal of Physics, vol.40, no.3, pp.283-287, 2002 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 3
  • Publication Date: 2002
  • Journal Name: Chinese Journal of Physics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.283-287
  • Ankara Haci Bayram Veli University Affiliated: No


In this study, a new algorithm is presented for two-center overlap integrals, using translation formulas for residual and regular solid spherical harmonics in Slater-type orbitals. The compulational results obtained are in good agreement with the literature and also show a good rate of convergence and good numerical stability under a wide range of quantum numbers, orbital exponents and internuclear distances. © 2002 The Physical Society of the Republic of China.